MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE

BOSTON SCIENTIFIC CORPORATION CAPTIVATOR II; SNARE, FLEXIBLE
Model Number M00561233
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block b3: the date of the event was approximated to 4/1/2025 based on the date the manufacturer became aware of the event.Block d4, h4: detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete unique identifier (udi) # and other product specific information.If additional details become available, a supplemental report will be submitted.Block h6: imdrf device code a0501 captures the reportable event of the cautery pin being detached.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii 15 mm rounded stiff snare was used during a polypectomy procedure performed on an unknown date.During the procedure, the snare was disconnected from the handle.There were no patient complications reported as a result of this event.No further information has been obtained despite good-faith efforts.
 
Event or Problem Description
It was reported to boston scientific corporation that a captivator ii 15 mm rounded stiff snare was used during a polypectomy procedure performed on an unknown date.During the procedure, the snare was disconnected from the handle.There were no patient complications reported as a result of this event.Additional information received on may 14, 2025: the procedure was completed with another captivator ii 15 mm rounded stiff snare.
 
Additional Manufacturer Narrative
Block b3: the date of the event was approximated to (b)(6) 2025 based on the date the manufacturer became aware of the event.Block h6: imdrf device code a0501 captures the reportable event of the cautery pin being detached.Block h2 (additional information): block b5, block d3 (model number, lot number, catalog number) and block d4 (expiration date and unique identifier (udi) #) have been updated based on the additional information received on may 14, 2025.

Brand Name
CAPTIVATOR II
Common Device Name
SNARE, FLEXIBLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
2546 calle primera
alajuela
CS  
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key21969451
Report Number3005099803-2025-02070
Device Sequence Number12887529
Product Code FDI
UDI-Device Identifier08714729861348
UDI-Public(01)08714729861348(17)271015(10)35069972
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K133987
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00561233
Device Catalogue Number50297
Device Lot Number0035069972
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2025
Supplement Date Received by Manufacturer05/14/2025
Initial Report FDA Received Date05/06/2025
Supplement Report FDA Received Date06/03/2025
Date Device Manufactured10/15/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown